# SDR K3HA980088

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8881Z
- Make and model: Boeing 727225
- Aircraft serial: 21578
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 0816901
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT CENTER AREA AT ROW 16 EMERGENCY PATH LIGHT DISLODGED.  INSTALLLED LIGHT ASSEMBLY OPS CHECK GOOD PER MM 33-59-00.
